# SDR AU981168

- Difficulty date: September 14, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31-350
- Propeller: Hartzl HCE3YR2
- System (JASC): 5751 · Ailerons
- Part: Spar
- Part number: 4019017
- Condition: Cracked
- Location: Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RIGHT AILERON SPAR CRACKED BENEATH THE INBOARD ATTACHMENT BRACKET.
